BibTeX record journals/ejcon/DieyeDE17

download as .bib file

@article{DBLP:journals/ejcon/DieyeDE17,
  author    = {Moustapha Dieye and
               Mamadou Abdoul Diop and
               Khalil Ezzinbi},
  title     = {Optimal feedback control law for some stochastic integrodifferential
               equations on Hilbert spaces},
  journal   = {Eur. J. Control},
  volume    = {37},
  pages     = {54--62},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.ejcon.2017.05.006},
  doi       = {10.1016/j.ejcon.2017.05.006},
  timestamp = {Mon, 26 Oct 2020 08:28:16 +0100},
  biburl    = {https://dblp.org/rec/journals/ejcon/DieyeDE17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics